PROPECIAHELP: Persistent Finasteride Propecia Proscar side effects info & discussion forum

Forum for men with PERSISTENT sexual, mental & physical side effects which CONTINUE DESPITE QUITTING Finasteride (Propecia, Proscar), a 5AR inhibitor drug for hair loss, prostate enlargement & prostate cancer.
It is currently Tue May 22, 2018 11:04 pm

All times are UTC




Post new topic Reply to topic  [ 1 post ] 
Author Message
PostPosted: Thu Oct 05, 2017 10:25 pm 
Offline

Joined: Wed Jul 19, 2017 12:14 am
Posts: 30
Age: 48
Drug: Propecia
Usage: 17 years
Started: 01 Jan 1998
Stopped: 15 Nov 2014
Location: Charlotte, NC
I was hit with somewhat atypical PFS in Dec 2014.

I became instantly impotent, my eyes turned pitch black, I stopped sleeping totally, I had intense pain in the penis, my facial hair stopped growing at all, I developed small breasts, and my entire skin became extremely dry.

I had near-normal testostorone levels but low free testosterone.

But after a few weeks, my eyes entirely cleared up, my "breasts" entirely disappeared, the penis pain entirely resolved, and my facial hair resumed growing normally.

The other symptoms have continued to present date.

Is this typical?


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 1 post ] 

All times are UTC


Who is online

Users browsing this forum: No registered users and 5 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Powered by phpBB® Forum Software © phpBB Group

phpBB SEO